# SDR AALA20050076

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000D
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AUS - INFLIGHT CREW REPORTED SMOKE IN FIRST CLASS GALLEY.  FOUND NUMBER ONE OVEN DIRTY AND SMOKING AROUND HEATER ELEMENT.  STEAM CLEANED NUMBER ONE OVEN.  RAN OVEN ONE HOUR AND CLEANED ELEMENTS AND INTERIOR OF OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
